# SDR EIA2004133

- Difficulty date: October 14, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO DOOR, 3RD LWR ACCESS PANEL, INNER SKIN CORRODED.  REMOVED DAMAGE AND REPAIRED PER ECRA 470-52-240-2.
